# SDR CA190529020

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Condition: Faulted
- Location: Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEICE PRESS CAUTION ILLUMINATED IN FLIGHT UPON SELECTING AIRFRAME SELECT MODE TO FAST, RESULTING IN A DIVERTED LANDING. CDS SHOWED NO FAULTS. PERFORMED FUNC TEST OF AIRFRAME PNEUMATIC DEICING SYS IAW Q400 AMM 30-11-00-720-801 TWICE. FIRST TIME FUNC TEST PASS. SECOND FUNC TEST FAILED WHEN FAST MODE SELECTED. OUTER LEFT WING BOOT LIGHT DID NOT ILLUMINATE FOLLOWED BY DEICE PRESS CAUTION, AND LOGGED A ` LOW 1A PRESS` FAULT IN CDS.` R+R #1 DDV IAW Q400 AMM 30-11-16-000/400-801. PERFORMED OPS TEST OF DDV`S IAW Q400 AMM 30-11-16-710-801. OPS TEST PASS, NO FAULTS RETURNED. DDV S/N 1045 TSI: 421 FH, 520 FC (PREVIOUSLY REMOVED SERVICEABLE FROM MSN 4081 WITH 6,698 FH WHEN THE AIRCRAFT WAS PLACED INTO STORAGE). (TC# 20190529020)
